# SDR BAQA086408

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,700 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: L284M30C1003
- Part serial: 673
- Condition: Malfunctioned
- Location: Fuel Indication
- Part time: 1,093 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SENSOR PRODUCING A FUEL DEGRADE LIGHT. REPLACED WITH SERVICEABLE UNIT.
